# SDR REXA2016112102257

- Difficulty date: November 21, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 25,428 hours, 22,748 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Condition: Inoperative
- Location: Flap Skew
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MASTER CAUTION FLAPS SELECTED OUT OF ZERO TO 20 FLAPS FAILED AT 0 DEGREES.  INSPECTED SDU NOTED FAULTS ON LT AND RT CHANNELS, RESET SDU IAW AMM 27-51-15. PERFORMED OPERATIONAL TEST OF THE FLAP SYS IAW 27-54-00. PLACED FLAP SYSTEM IN MEL DUE TO DUAL CHANNEL FAILURE IAW MEL 27-50-00. PERFORMED 5 CONSECUTIVE FLAP CYCLES FAULT DID NOT RETURN.   REMOVED AND REPLACED THE SKEW DETECTION UNIT.
